# SDR SWIA200820674

- Difficulty date: November 8, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 17,578 hours, 13,498 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Corroded
- Location: Lt Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEFT AFT ENGINE MOUNT THRUST FITTING CORRODED.  REPLACED PER AMM.
